# SDR DL72S972061

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT UPPER AND LWR CORNERS OF NR 6 L/E FLAP ACTUATOR ATTACH ANGLES.  REMOVED BRACKET, STOP DRILLED CRACKS, TREATED AND PAINTED EXISTING PARTS.  REPAIRED BRACKET IAW M/M 57-20-21 FIG 807.
